Kähler-Ricci solitons on compact complex manifolds with C 1(M) > 0

Huai Dong Cao, Gang Tian, Xiaohua Zhu

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

In this paper, we discuss the relation between the existence of Kähler-Ricci solitons and a certain functional associated to some complex Monge-Ampère equation on compact complex manifolds with positive first Chern class. In particular, we obtain a strong inequality of Moser-Trudinger type on a compact complex manifold admitting a Kähler-Ricci soliton.

Original languageEnglish (US)
Pages (from-to)697-719
Number of pages23
JournalGeometric and Functional Analysis
Volume15
Issue number3
DOIs
StatePublished - Jun 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Kähler-Ricci solitons on compact complex manifolds with C <sub>1</sub>(M) > 0'. Together they form a unique fingerprint.

  • Cite this